Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

What causes erectile dysfunction?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1649 Questions
Question
Do you handle penile dysfunction?
Posted Tue, 8 Apr 2014 in General Health
 
 
Answered by Dr. Lohit K 1 hour later
Brief Answer: Good nutrition, testosterone level monitoring. Detailed Answer: Hi XXXX, thanks for using HCM. I went through the query and I feel very sorry for the agony being faced by you. Since you are on testosterone keep monitoring the testosterone levels. If you never attain penile erection even in early morning when you are alone then it suggests the cause may be testosterone or other local factor. Regarding the problem of Erectile dysfunction, it is due to decreased blood supply to the penis. Though medication like Viagra increase blood flow to penis & maintains erection, it can be improved by having a diet rich in fruits, vegetables, fish, nuts & honey. Connections between erectile dysfunction & excess use of porn has been reported. For those affected, recovery takes place by 2-3 weeks & mainly involves avoiding the causative factor, that is watching porn. Avoid stress, practice meditation. this helps in improving concentration & builds up the confidence level. Avoid smoking & alcohol. Despite these measures, if you experience difficulty, it will be better to rule out other causes like high blood pressure, blood sugar, hypercholesteremia,obesity and other local causes that impair blood flow to the genital organ. Psycological conditions, depression, anxiety and stress has a very adverse effect on the erectile functions of the person. So if you have problem only with your wife then you are required to visit sex therapist once. I hope this information helps you. Feel free to ask if any further queries and I will be glad to answer them. Wish you good health and faster recovery. Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor